# SDR DALA2015122107680

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 48,788 hours, 6,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EPSU, 16WL, FAULTED.  REPLACED EPSU 16WL.
